Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Correction on a previous paper


Author: E. M. Stein
Journal: Trans. Amer. Math. Soc. 98 (1961), 186
DOI: https://doi.org/10.1090/S0002-9947-61-99972-X
Original Article: Trans. Amer. Math. Soc. 88 (1958), 430-466.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-61-99972-X
Article copyright: © Copyright 1961 American Mathematical Society